skin-hair-icon

Reharding psoriasis

I am suffering with psoriasis from last 4 years. It's not going out permanently. I am using" topisol 6% clobetasol " cream on body with doctor advise. But I think because of that cream I getting straight stretches on my skin(at hands, at hip etc). That stretch marks are because of that cream. Can we remove that stretch Marks. It's making my skin thin. Please help me.
views-icons 40 Views 1 Share Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Greetings.Please note : 1. To the best of my knowledge of recent advances, no such cure exists in science yet for psoriasis 2. HOWEVER, please note that the disease can be adequately controlled and you can lead a normal life. You'll need regular medications which can be stopped and checked after adequate control is obtained. 3. Don't get lured into any treatment claiming "cure of psoriasis" . 4. Dont use clobetasol cream without advise of the doctor for years together - obvously u have landed up with side effects of stretch marks - these marks are tough to treat. Stop cloetasol immediately and see a qualified dermatologist, hope this helps. Warm regards
Health Tips
Further queries and snaps of lesions can be sent on Practo Direct
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO